Publications with S. Geschke

All publications by Stefan Geschke and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:558 Geschke, S., & Shelah, S. (2008). The number of openly generated Boolean algebras. J. Symbolic Logic, 73(1), 151–164. arXiv: math/0702600 DOI: 10.2178/jsl/1208358746 MR: 2387936
Sh:712 Fuchino, S., Geschke, S., Shelah, S., & Soukup, L. (2001). On the weak Freese-Nation property of complete Boolean algebras. Ann. Pure Appl. Logic, 110(1-3), 89–105. arXiv: math/9911230 DOI: 10.1016/S0168-0072(01)00023-9 MR: 1846760
Sh:811 Geschke, S., & Shelah, S. (2003). Some notes concerning the homogeneity of Boolean algebras and Boolean spaces. Topology Appl., 133(3), 241–253. arXiv: math/0211399 DOI: 10.1016/S0166-8641(03)00103-2 MR: 2000501